Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Child is having huge rash on legs. What could it be?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1704 Questions
Question
i HAVE A 20 MONTH OLD DAUGHTER THAT i HAVE JUST BEEN SENT A PICTURE OF HER UPPER LEG AND IT HAS A HUGE RASH ON IT. iT WAS NOT THERE THIS MORNING. wHAT COULD THIS BE.
Posted Mon, 9 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
Rash looks like a hive

Detailed Answer:
Hello XXXXXXX

Thanks for posting on XXXXXXX

From the look of the rash, the most probable cause for that is an allergy. It might be possible that the allergy is from contact with a substance or food or clothing which you will need to take sometime to find out what caused it. If you use topical steroid, that should clear off in a matter of few days. How ever, do consult a pediatrician or dermatologist for evaluation and possibly treatment.
It is also possible that an infection might be the cause of that and she might be suffering from cellulitis which could be due to bacterial infection (reason why you will need a doctor to have a look first).

Hope this helps and wish you both the best.
Dr. Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor